# SDR AALA202410284262

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,470 hours, 39,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: WEAR ON PASSENGER CREW DOOR 832 ROLLER FITTING ASSY UPPER FWD POSITION. MAINTENANCE REPLACED ON PASSENGER CREW DOOR 832 ROLLER FITTING ASSY UPPER FWD POSITION IAW AMM-52-13-31-000-002-A, AND  AMM-52-13-31-400-002-A.
